Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 213, NWS Birmingham, AL

July 5, 2012Russell County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 5, 2012, 4:42 PM CDT for Russell County, Alabama. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2012, 4:42 PM CDT (21:42 UTC)
Expired
Jul 5, 2012, 5:15 PM CDT
In force
33 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Russell County, AL

What was reported inside it

TimeReportWhereRemark
Jul 5, 4:44 PM CDTHAIL 12 Ssw Phenix City, ALPENNY TO QUARTER SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1009 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1009 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
1299 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

800 
WUUS54 KBMX 052142
SVRBMX
ALC113-052215-
/O.NEW.KBMX.SV.W.0213.120705T2142Z-120705T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
442 PM CDT THU JUL 5 2012

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN RUSSELL COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 515 PM CDT

* AT 438 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR PHENIX
  CITY...AND MOVING SOUTHWEST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RUSSELL COUNTY SPORTS COMPLEX...PHENIX DRAG STRIP...FORT
  MITCHELL...UCHEE CREEK AND FORT MITCHELL ACTIVITY CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3224 8490 3232 8516 3247 8509 3247 8507
      3250 8506 3247 8499 3246 8499 3244 8496
      3239 8497 3233 8500 3231 8494 3227 8489
TIME...MOT...LOC 2142Z 042DEG 5KT 3240 8501

$$

MA
1 follow-up statement
775 
WWUS54 KBMX 052153
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
453 PM CDT THU JUL 5 2012

ALC113-052215-
/O.CON.KBMX.SV.W.0213.000000T0000Z-120705T2215Z/
RUSSELL AL-
453 PM CDT THU JUL 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
RUSSELL COUNTY UNTIL 515 PM CDT...

AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
PHENIX CITY...MOVING SOUTHWEST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  RUSSELL COUNTY SPORTS COMPLEX...PHENIX DRAG STRIP...FORT
  MITCHELL...UCHEE CREEK AND FORT MITCHELL ACTIVITY CENTER.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3224 8490 3232 8516 3247 8509 3247 8507
      3250 8506 3247 8499 3246 8499 3244 8496
      3239 8497 3233 8500 3231 8494 3227 8489
TIME...MOT...LOC 2153Z 042DEG 5KT 3240 8505

$$

MA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:21 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jul 5, 3:21 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
321 PM CDT THU JUL 5 2012

.DISCUSSION...

FIRST ORDER OF BUSINESS IS WATCHING THE CLUSTER OF THUNDERSTORMS
HEADING SOUTHWARD OUT OF EASTERN KY. THERE ARE SEVERE THUNDERSTORM
WATCHES OUT NOT TOO FAR FROM THE CWA BORDER...AND A ROUGH AND
DIRTY TIMING PUTS THE LEADING EDGE OF THIS CLUSTER INTO OUR
NORTHEAST COUNTIES BETWEEN 7 AND 8 PM. I'VE HEDGED THE POPS HIGHER
IN THE NORTHEAST DUE TO THE POSSIBILITY OF THIS CLUSTER OF STORMS
GETTING INTO CENTRAL ALABAMA. ELSEWHERE AND OTHERWISE...STORMS
WILL BE MORE ISOLATED.

THE CENTER OF THE BIG UPPER LEVEL RIDGE THAT BROUGHT THE HEAT
WAVE TO OUR AREA OVER THE WEEKEND AND EARLY THIS WEEK HAS SHIFTED
BACK NORTHWESTWARD. THIS RIDGE IS FORECAST TO STAY TO OUR NORTH
THROUGH THE END OF THE WEEK...KEEPING US ON THE TROPICAL
EASTERLIES SIDE OF THINGS. THIS GENERALLY ALLOWS FOR AT LEAST
CLIMATOLOGICAL POPS...WITH TEMPS LOWER THAN THEY HAVE BEEN BUT
STILL AROUND/SOMEWHAT ABOVE NORMAL.

BY LATE IN THE WEEKEND INTO THE EARLY PART OF NEXT WEEK...THE
MODELS ARE IN GENERAL AGREEMENT OF A BROAD TROUGH DEVELOPING EAST
OF THE MS RIVER. THIS WOULD MODERATE TEMPS EVEN MORE...AND KEEP AT
LEAST A CHANCE OF POPS EACH AFTERNOON/EVENING.

/61/

&&

.AVIATION...
18Z TAF DISCUSSION.

OTHER THAN AN ISOLATED SHOWER THAT MOVED THROUGH TCL ABOUT AN HOUR
AGO...CURRENTLY NO THUNDERSTORM ACTIVITY IS AFFECTING ANY TAF SITE.
THE BOUNDARY THAT TRIGGERED SHOWERS AND THUNDERSTORMS THIS MORNING
WILL CONTINUE TO MOVE SOUTHWARD THROUGHOUT THE REST OF THE
AFTERNOON. THIS WILL LIKELY BE THE FOCUS FOR CONVECTION FOR THIS
AFTERNOON...ESPECIALLY FOR MGM AND TOI. STILL THINKING THAT THESE
SITES WILL HAVE THE GREATEST CHANCE FOR THUNDERSTORMS.
MEANWHILE...AN OUTFLOW FROM AN MCS TO THE NORTHEAST IS SLOWLY MOVING
TOWARD NORTHEAST ALABAMA. THIS BOUNDARY WILL TRIGGER SHOWERS AND
THUNDERSTORMS ACROSS THE NORTHERN TAF SITES. SINCE THESE
THUNDERSTORMS WILL BE DIURNALLY DRIVEN...WILL KEEP VCTS FOR THE
NORTHERN TAF SITES...AS CONFIDENCE IS NOT HIGH ENOUGH AS TO WHERE
THESE THUNDERSTORMS WILL ACTIVE MOVE. MOST OF THE ACTIVITY IS
EXPECTED TO DISSIPATE BY 04Z TONIGHT. HAVE KEPT PATCHY MVFR VIS FOR
THE NORMAL TAF SITES FOR NOW...SINCE VISIBILITIES WILL GREATLY
DEPEND ON WHERE THE THUNDERSTORMS DEVELOP AND MOVE.

73

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     73  96  74  94  74 /  50  30  20  20  20
ANNISTON    74  94  73  92  73 /  50  30  20  20  20
BIRMINGHAM  76  96  75  94  75 /  50  30  20  20  20
TUSCALOOSA  76  97  75  95  74 /  40  30  20  20  20
CALERA      75  95  75  94  74 /  40  30  20  20  20
AUBURN      75  93  74  94  74 /  40  30  20  20  20
MONTGOMERY  75  93  74  93  74 /  40  30  20  20  20
TROY        73  91  72  92  72 /  40  20  20  20  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jul 5, 12:36 PM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1236 PM CDT THU JUL 5 2012

ALZ011>015-017>050-061745-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1236 PM CDT THU JUL 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR ALL OF CENTRAL
ALABAMA FROM 2 PM UNTIL 8 PM. THE MAIN THREATS FROM THESE STORMS
WILL BE DAMAGING STRAIGHT LINE WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THIS AFTERNOON.

In the hours before

Special weather statement, Jul 5, 2:59 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
259 PM CDT THU JUL 5 2012

ALZ019-052030-
CALHOUN AL-
259 PM CDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CALHOUN COUNTY UNTIL 330
PM CDT...

AT 256 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 7 MILES SOUTHEAST OF GLENCOE...OR 7 MILES NORTHWEST OF
JACKSONVILLE...MOVING SOUTH AT 10 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  JACKSONVILLE...
  ALEXANDRIA...
  WEAVER...
  SULPHUR SPRINGS...
  WELLINGTON...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3397 8573 3375 8573 3375 8595 3392 8596
      3392 8594 3391 8593 3391 8590 3394 8590
      3396 8584 3394 8574 3397 8574
TIME...MOT...LOC 1959Z 359DEG 10KT 3388 8584

MA
Special weather statement, Jul 5, 3:21 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
321 PM CDT THU JUL 5 2012

ALZ036-037-052100-
COOSA AL-TALLAPOOSA AL-
321 PM CDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TALLAPOOSA AND
NORTHEASTERN COOSA COUNTIES UNTIL 400 PM CDT...

AT 319 PM CDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR
GOODWATER...MOVING SOUTHEAST AT 5 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  KELLYTON...
  HILLABEE CREEK...
  HACKNEYVILLE...

&&

LAT...LON 3296 8606 3310 8606 3310 8602 3309 8598
      3311 8597 3311 8590 3296 8583
TIME...MOT...LOC 2021Z 330DEG 5KT 3305 8598

MA
Special weather statement, Jul 5, 3:57 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
357 PM CDT THU JUL 5 2012

ALZ028-036-037-052130-
CLAY AL-COOSA AL-TALLAPOOSA AL-
357 PM CDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TALLAPOOSA...
NORTHEASTERN COOSA AND SOUTHWESTERN CLAY COUNTIES UNTIL 430 PM CDT...

AT 352 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR GOODWATER...MOVING SOUTHWEST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  GOODWATER...
  KELLYTON...
  PARKDALE...
  HATCHET...
  BRADFORD...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3287 8607 3296 8630 3319 8610 3313 8592
TIME...MOT...LOC 2057Z 040DEG 7KT 3308 8606

MA
Special weather statement, Jul 5, 4:09 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
409 PM CDT THU JUL 5 2012

ALZ048-052200-
RUSSELL AL-
409 PM CDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RUSSELL COUNTY UNTIL
500 PM CDT...

AT 406 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR PHENIX CITY...MOVING SOUTH AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  FORT MITCHELL...
  UCHEE CREEK...
  FORT MITCHELL ACTIVITY CENTER...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3224 8492 3230 8516 3251 8504 3251 8500
      3250 8499 3246 8499 3244 8496 3241 8497
      3239 8497 3233 8500 3231 8494 3225 8489
TIME...MOT...LOC 2109Z 018DEG 4KT 3243 8496

MA
Special weather statement, Jul 5, 4:26 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
426 PM CDT THU JUL 5 2012

ALZ027-036-052215-
COOSA AL-TALLADEGA AL-
426 PM CDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TALLADEGA AND NORTHERN
COOSA COUNTIES UNTIL 515 PM CDT...

AT 424 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR STEWARTVILLE...MOVING SOUTHWEST AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  STEWARTVILLE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3298 8626 3309 8638 3316 8622 3313 8617
      3310 8617 3310 8612 3310 8611
TIME...MOT...LOC 2126Z 046DEG 5KT 3309 8623

MA
Special weather statement, Jul 5, 4:31 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
431 PM CDT THU JUL 5 2012

ALZ047-052215-
LEE AL-
431 PM CDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LEE COUNTY UNTIL 515 PM
CDT...

AT 429 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BEANS MILL...OR 8 MILES EAST OF OPELIKA...MOVING
SOUTH AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BLEECKER...
  GRIFFEN MILL...
  BEAUREGARD...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3247 8515 3247 8533 3244 8533 3245 8544
      3271 8529 3270 8512
TIME...MOT...LOC 2131Z 011DEG 6KT 3263 8525

MA

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 1:37 PM CDTSpecial Weather StatementBMXCleburne38 min
Jul 5, 1:39 PM CDTSpecial Weather StatementBMXCherokee51 min
Jul 5, 2:15 PM CDTSpecial Weather StatementBMXCleburne45 min
Jul 5, 2:47 PM CDTSpecial Weather StatementBMXEtowah28 min
Jul 5, 2:59 PM CDTSpecial Weather StatementBMXCalhoun31 min
Jul 5, 3:21 PM CDTSpecial Weather StatementBMXTallapoosa39 min
Jul 5, 3:57 PM CDTSpecial Weather StatementBMXCoosa33 min
Jul 5, 4:09 PM CDTSpecial Weather StatementBMXRussell51 min
Jul 5, 4:21 PM CDTSevere Thunderstorm WarningBMXRussell24 min
Jul 5, 4:26 PM CDTSpecial Weather StatementBMXCoosa49 min
Jul 5, 4:31 PM CDTSpecial Weather StatementBMXLee44 min
Jul 5, 4:58 PM CDTSpecial Weather StatementBMXBlount47 min
Jul 5, 5:11 PM CDTSpecial Weather StatementBMXLee, Russell49 min
Jul 5, 5:20 PM CDTSevere Thunderstorm WarningBMXBlount25 min
Jul 5, 5:20 PM CDTSevere Thunderstorm WarningBMXLee, Russell18 min
Jul 5, 5:23 PM CDTSpecial Weather StatementBMXTalladega52 min
Jul 5, 5:43 PM CDTSevere Thunderstorm WarningBMXLee47 min
Jul 5, 5:51 PM CDTSevere Thunderstorm WarningBMXBlount24 min
Jul 5, 5:55 PM CDTSpecial Weather StatementBMXChilton50 min
Jul 5, 5:59 PM CDTSpecial Weather StatementBMXSt. Clair46 min
Jul 5, 6:03 PM CDTSevere Thunderstorm WarningBMXSt. Clair27 min
Jul 5, 6:07 PM CDTSevere Thunderstorm WarningBMXBlount, St. Clair38 min
Jul 5, 6:20 PM CDTAreal Flood WarningBMXLee3 hr
Jul 5, 6:22 PM CDTSpecial Weather StatementBMXCherokee53 min
Jul 5, 6:26 PM CDTSpecial Weather StatementBMXMacon49 min
Jul 5, 6:29 PM CDTSpecial Weather StatementBMXSt. Clair46 min
Jul 5, 6:31 PM CDTSevere Thunderstorm WarningBMXSt. Clair29 min
Jul 5, 6:32 PM CDTSpecial Weather StatementBMXLee28 min
Jul 5, 6:40 PM CDTSevere Thunderstorm WarningBMXChilton, Shelby35 min
Jul 5, 6:46 PM CDTSevere Thunderstorm WarningBMXBlount, St. Clair16 min
Jul 5, 6:52 PM CDTSpecial Weather StatementBMXTalladega38 min
Jul 5, 6:53 PM CDTSpecial Weather StatementBMXChilton52 min
Jul 5, 6:55 PM CDTSevere Thunderstorm WarningBMXShelby, Talladega35 min
Jul 5, 6:57 PM CDTSpecial Weather StatementBMXEtowah48 min
Jul 5, 6:57 PM CDTSevere Thunderstorm WarningBMXMacon, Tallapoosa35 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.